# SDR VNAA2024121711101

- Difficulty date: October 26, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 47,746 hours, 36,572 cycles
- Engine: Ge CF348C5B1
- Engine time: 24,948 hours, 18,953 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fumes
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, THE FLIGHT CREW REPORTED FUMES IN COCKPIT IN FLIGHT, SMELLING OF TIRES AND OCCASIONAL BURNING. THE LOCATION OF THE FUMES WAS IN THE COCKPIT AND FORWARD JUMP SEAT AREA. THE CAPTAIN WAS EVALUATED BY PARAMEDICS DUE TO THE HEADACHE THAT FORMED FROM THE FUMES. THE SOURCE OF THE FUMES WAS DETERMINED WHILE IN MTX TO BE THE LH ENGINE.   REMOVED AND REPLACED THE LH ENGINE IAW CRJ 700 AMM 71-00-00-000-801-A02-PSA. COMPLIED WITH FUEL AND OIL LEAK CHECK IAW CRJ 700 AMM 71-00-00-790-807-A01. ALL LH ENGINE OPS CHECKS AND LEAK CHECK GOOD AT THIS TIME
